Is anyone taking toprol and feel tired and depressed

Is anyone taking toprol and feel tired and depressed

A MyHeartDiseaseTeam Member said:

A lot....and my feet and fingers stay cold......just think I should try something different

posted 7 months ago
A MyHeartDiseaseTeam Member said:

I haven't tried it that way....but I think I'm going to ask for something else.....tired, sad, also have gained slot of weight

posted 7 months ago
A MyHeartDiseaseTeam Member said:

I was on 50 mg a day the dr took it down to 25 mg a day because I was tired alot seems to be working actually I take 12.5 1 in morning 1 at nite

posted 7 months ago
A MyHeartDiseaseTeam Member said:

Yes, I take 100 mg toprol and have no energy. It was doing a good job keeping my heart rate down until recently.

posted 7 months ago
Browse more questions and answers
Continue with Facebook
Sign up with your email
Already a Member? Log in